# SDR CALA2022032800811

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 61,189 hours, 26,772 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Accumulator
- Part number: NA
- Condition: Leaking
- Location: Hyd System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW REPORTS HYD Y RSVR LO LVL MESSAGE. CREW FOLLOWED QRH 130.44 PTU SWITCHED OFF AND ENG 2 HYD PUMP SWITCHED OFF. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR WITH VENDOR ID V928786 PLEASE CONTACT UA MAINTENANCE CONTROL BEFORE COMMENCING ANY PLEASE CONTACT UA MAINTENANCE CONTROL BEFORE COMMENCING ANY MAC RELATED WORK ORDER 000000003039298 AND PRTR WORK.  NEED TECHNICIANS TO ACCOMPLISH LEAK CHECK OF YELLOW WORK.  NEED TECHNICIANS TO ACCOMPLISH LEAK CHECK OF YELLOW DAVIS, STEWART (V928786)TROUBLESHOT HYD LEAK REF AMM 29-00-00. HYDRAULIC SYSTEM PER AMM29-00-99 HYDRAULIC SYSTEM PER AMM29-00-99 FOUND YELLOW HYD POWER ACCUM 3070GM LEAKING FROM UPPER FITTING ORING. REMOVED AND REPLACED ORING REF AMM 29-13-42. OPS AND LEAK CHK GOOD. HYD SYS SERVICED TO NORMAL LEVEL. DAVIS, STEWART (V928786)TROUBLESHOT HYD LEAK REF AMM 29-00-00. FOUND YELLOW HYD POWER ACCUM 3070GM LEAKING FROM UPPER FITTING ORING. REMOVED AND REPLACED ORING REF AMM 29-13-42. OPS AND LEAK CHK GOOD. HYD SYS SERVICED TO NORMAL LEVEL.
